# SDR SWAA2022021825500

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER IS CRACKED AT BS663 RBL 27 WL145 / REPLACED AND REINSTALLED VERTICAL STIFFENER AT BS 663 RBL 27 WL 145 P/N 7530305 PO # 703100 REMOVED ON CUSTOMER CARD T896911 IAW SRM 51-40-02 AND DWG # 111A1000 REV B 80641U 30AUG18
